# SDR ASAA2022020237432

- Difficulty date: February 2, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 68,950 hours, 27,818 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BETWEEN STAB STA. 120.30 AND 129.50 APROX 1.0" LONG. AREA MARKED ON H-STAB LOWER SKIN. GROUNDED - YES. REPAIRED THE R/H HORIZ STAB LWR SKIN PER B737-900 SRM 55-10-01-2R-11.REPAIR IS A CAT "B" AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES.
